Bernoulli

  • Bernoulli
  • Volume 21, Number 2 (2015), 760-780.

Fluctuations of the power variation of fractional Brownian motion in Brownian time

Raghid Zeineddine

Full-text: Open access

Abstract

We study the fluctuations of the power variation of fractional Brownian motion in Brownian time.

Article information

Source
Bernoulli, Volume 21, Number 2 (2015), 760-780.

Dates
First available in Project Euclid: 21 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.bj/1429624960

Digital Object Identifier
doi:10.3150/13-BEJ586

Mathematical Reviews number (MathSciNet)
MR3338646

Zentralblatt MATH identifier
1325.60056

Keywords
fractional Brownian motion fractional Brownian motion in Brownian time Hermite polynomials iterated Brownian motion limit theorem

Citation

Zeineddine, Raghid. Fluctuations of the power variation of fractional Brownian motion in Brownian time. Bernoulli 21 (2015), no. 2, 760--780. doi:10.3150/13-BEJ586. https://projecteuclid.org/euclid.bj/1429624960


Export citation

References

  • [1] Barndorff-Nielsen, O.E., Corcuera, J.M. and Podolskij, M. (2009). Power variation for Gaussian processes with stationary increments. Stochastic Process. Appl. 119 1845–1865.
  • [2] Breuer, P. and Major, P. (1983). Central limit theorems for nonlinear functionals of Gaussian fields. J. Multivariate Anal. 13 425–441.
  • [3] Burdzy, K. (1993). Some path properties of iterated Brownian motion. In Seminar on Stochastic Processes, 1992 (Seattle, WA, 1992). Progress in Probability 33 67–87. Boston, MA: Birkhäuser.
  • [4] Burdzy, K. (1994). Variation of iterated Brownian motion. In Measure-valued Processes, Stochastic Partial Differential Equations, and Interacting Systems (Montreal, PQ, 1992). CRM Proc. Lecture Notes 5 35–53. Providence, RI: Amer. Math. Soc.
  • [5] Burdzy, K. and Khoshnevisan, D. (1998). Brownian motion in a Brownian crack. Ann. Appl. Probab. 8 708–748.
  • [6] Corcuera, J.M., Nualart, D. and Woerner, J.H.C. (2006). Power variation of some integral fractional processes. Bernoulli 12 713–735.
  • [7] Kesten, H. and Spitzer, F. (1979). A limit theorem related to a new class of self-similar processes. Z. Wahrsch. Verw. Gebiete 50 5–25.
  • [8] Khoshnevisan, D. and Lewis, T.M. (1996). The uniform modulus of continuity of iterated Brownian motion. J. Theoret. Probab. 9 317–333.
  • [9] Khoshnevisan, D. and Lewis, T.M. (1999). Stochastic calculus for Brownian motion on a Brownian fracture. Ann. Appl. Probab. 9 629–667.
  • [10] Khoshnevisan, D. and Lewis, T.M. (1999). Iterated Brownian motion and its intrinsic skeletal structure. In Seminar on Stochastic Analysis, Random Fields and Applications (Ascona, 1996). Progress in Probability 45 201–210. Basel: Birkhäuser.
  • [11] Nourdin, I. and Peccati, G. (2008). Weighted power variations of iterated Brownian motion. Electron. J. Probab. 13 1229–1256.
  • [12] Nourdin, I. and Peccati, G. (2012). Normal Approximations with Malliavin Calculus: From Stein’s Method to Universality. Cambridge Tracts in Mathematics 192. Cambridge: Cambridge Univ. Press.
  • [13] Nualart, D. and Peccati, G. (2005). Central limit theorems for sequences of multiple stochastic integrals. Ann. Probab. 33 177–193.
  • [14] Peccati, G. and Tudor, C.A. (2005). Gaussian limits for vector-valued multiple stochastic integrals. In Séminaire de Probabilités XXXVIII. Lecture Notes in Math. 1857 247–262. Berlin: Springer.